MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; REGULATOR,SUCTION,CONT/INT,DISS BTM,CHEM

Medline Industries, LP MEDLINE; REGULATOR,SUCTION,CONT/INT,DISS BTM,CHEM
Catalog Number RTACIDCM
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that back mounting plate lower bottom potion spiket.Bottom plastic spreader piece not working/damed.
 
Additional Manufacturer Narrative
A quality complaint was received for one unit where it was stated that the bottom plastic spreader piece is not working/damaged.Medline visually inspected the sample and can see the plastic on the bottom of the unit is cracked, and performed a retrospective query on the item number for the past six months and found no similar complaints.As a result, medline confirmed the issue.Vendor review determined the canister was hung off the suction regulator at an angle, causing excess weight on the patient port and resulting in damage; the division will monitor for trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
REGULATOR,SUCTION,CONT/INT,DISS BTM,CHEM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50856495
Report Number1417592-2026-47900
Device Sequence Number13138746
Product Code KDP
UDI-Device Identifier10193489014334
UDI-Public10193489014334
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRTACIDCM
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/17/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown